# SDR FDEA201311282889

- Difficulty date: November 28, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER CARGO DOOR LOWER JAMB SUPPORT FITTING NR 5, HOLE B & C DIAMETER OVERSIZED TO 0.520 INCH.  REPAIR BUSHINGS 02 EACH FABRICATED AND INSTALLED AS PER SRM 53-00-15 FIGURE 201 REPAIR 5 REVISION 53. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
